Sequential quasi-credibility for scale dispersion models

Research output: Contribution to journalArticlepeer-review


The sequential approach to credibility, developed by Landsman and Makov [(1999a) On stochastic approximation and credibility. Scand. Actuarial J.1, 15-31; (1999b) Sequential credibility evaluation for symmetric location claim distributions. Insurance: Math. Econ.24, 291-300] is extended to the scale dispersion family, which contains distributions often used in actuarial science: log-normal, Weibull, Half normal, Stable, Pareto, to mention only a few. For members of this family a sequential quasi-credibility formula is devised, which can also be used for heavy tailed claims. The results are illustrated by a study of log-normal claims.

Original languageEnglish
Pages (from-to)119-135
Number of pages17
JournalScandinavian Actuarial Journal
Issue number2
StatePublished - 1 Jan 2003

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Sequential quasi-credibility for scale dispersion models'. Together they form a unique fingerprint.

Cite this